MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM HD 10/12 26MM +0 EXT; PROSTHESIS, HIP, SEMI-CONSTRAIND, MTL/CERAMC/POLY, CMNTD OR NON-POROUS, UNCMNTD

SMITH & NEPHEW, INC. OXINIUM HD 10/12 26MM +0 EXT; PROSTHESIS, HIP, SEMI-CONSTRAIND, MTL/CERAMC/POLY, CMNTD OR NON-POROUS, UNCMNTD
Catalog Number 71341910
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to the wearing.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Without the requested clinical information, the root cause of the wear cannot be concluded.The future impact to the patient beyond the revision cannot be determined.No further clinical/medical assessment is warranted at this time.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
OXINIUM HD 10/12 26MM +0 EXT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAIND, MTL/CERAMC/POLY, CMNTD OR NON-POROUS, UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7340001
Report Number1020279-2018-00314
Device Sequence Number927022
Product Code LZO
UDI-Device Identifier00885556112502
UDI-Public00885556112502
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110101
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71341910
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;